The Sheffer stroke operation reducts of basic algebras
Articles > Article · 2017
Authors: Tahsin ÖNER, İbrahim ŞENTÜRK
Open Mathematics, Journal Indexed in SCI Expanded, International, 2017, vol 15, pp 926-935
Summary
In this study, a term operation Sheffer stroke is presented in a given basic algebra A and the properties of the Sheffer stroke reduct of O are examined. In addition, we qualify such Sheffer stroke basic algebras. Finally, we construct a bridge between Sheffer stroke basic algebras and Boolean algebras.